# SDR SWIA201230309

- Difficulty date: April 2, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N217AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 26,665 hours, 19,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3491,  NR 3 AND NR 5 OVERHEAD EMERGENCY LIGHTS ARE OUT.   RELAMPED EMERGENCY LIGHTS.
